# SDR CKSA98302

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION, FOUND NR 2 SEAT TRACK STA 332 WORN.  REMOVED DAMAGED SECTION OF SEAT TRACK, SPLICED IN NEW SECTION OF SEAT TRACK IAW DC-8 SRM 53-2-3.  NON-ROUTINE TASK CARD NUMBER 23935.
